# SDR DHL9980746C

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, COCKPIT FLOOR PANEL 674A HAS MISSING FWD ANGLE.  FABRICATED NEW ANGLE 1 BY 1.5 BY 10  PER SRM 51-121, N/R 1036.
